Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

August 7, 2018Morgan County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 7, 2018, 3:02 PM EDT for Morgan County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2018, 3:02 PM EDT (19:02 UTC)
Expired
Aug 7, 2018, 3:30 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

County Morgan County, GA

The radar

The Atlanta radar (KFFC), 89 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1814 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1814 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

617 
WWUS82 KFFC 071902
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
302 PM EDT TUE AUG 7 2018
 
GAZ048-049-059-060-071930-
Morgan GA-Putnam GA-Jasper GA-Newton GA-
302 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN...NORTHWESTERN
PUTNAM...NORTHEASTERN JASPER AND SOUTHEASTERN NEWTON COUNTIES UNTIL
330 PM EDT...

At 301 PM EDT...a strong thunderstorm was near Godfrey, or 8 miles
southwest of Madison...moving southeast at 20 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent 
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects.

Some locations in the path of this storm include
Madison, Rutledge, Newborn, Mansfield, Shady Dale, Central Georgia
Experiment Stn, Farrar, Godfrey and Calvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3330 8358 3347 8382 3361 8370 3360 8368
      3366 8363 3350 8334
TIME...MOT...LOC 1901Z 305DEG 22KT 3349 8356 

HAIL...0.75IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:59 PM EDT, 3 minutes earlier.

Area forecast discussion, Aug 7, 2:59 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
259 PM EDT Tue Aug 7 2018

.SHORT TERM /Tonight through Wednesday Night/...

Scattered convection firing across the forecast area this afternoon.
Best coverage generally along and south of I-85 with isolated
coverage north. Should begin diminishing this evening, but I have
stretch at least a slight chance later into the overnight as there
should be plenty of roaming boundaries from this afternoon's
activity to take advantage of any residual pockets of instability.
Strong afternoon heating has generated moderate instability and
isolated strong to severe storms are a strong possibility through
the early evening.

Upper ridge continues to breakdown putting north Georgia firmly into
the southern edge of the better westerly flow tomorrow and allowing
a weak frontal boundary to approach the far north. Should see better
coverage of convection tomorrow into tomorrow evening, especially
across the north. With a lack of strong mid/upper-level support,
widespread severe thunderstorms are not expected, however isolated
strong to severe storms cannot be ruled out by afternoon as
instability peaks.

Heat indices across portions of central Georgia in the Heat Advisory
area have reached into the 100-106 range already this afternoon. At
this time, increased cloud cover appears to take just enough of the
edge off of tomorrow's expected temperatures to keep heat indices
below advisory levels.

20

.LONG TERM /Thursday through Tuesday/...

Forecast is on track with minimal changes needed. Troughing across
the east will dominate our sensible weather through the long term. A
front will approach the region Thursday, becoming draped across
north GA Friday.  Thus expect north GA will be the focus for
convection through the end of the work week.  The front will become
stalled somewhere across the northern half of GA through Sunday.
This will result in scattered showers and thunderstorms areawide
through the weekend. A piece of energy rounding the trough will drop
south into the Ohio River Valley, eventually becoming a cut off low.
This pattern will help promote an increase in moisture flux thanks
to the stronger SWly component. Expect better overall coverage of
convection Sunday. As the front associated with this system
approaches Monday, better surface convergence and dynamics aloft
will result in another day of widespread showers and thunderstorms.
The front will likely cross late Monday night into early Tuesday
with drier air moving in thereafter.

Temperature will be AOA climo through the long term.

26

PREV DISCUSSION... /Issued 409 AM EDT Tue Aug 7 2018/

LONG TERM /Wednesday Night through Monday/...
The upper level trough over the Great Lakes region Thursday will
move over the northeast U.S. on Friday which will push the surface
front into the TN Valley and north GA through this period. The
extended models diverge somewhat on Saturday and Sunday as far as
placement and intensity of deepening low over Great Lakes and
Midwest, but are in fair agreement as far as stalling the surface
front across portions of the forecast area. Big differences noted
by the beginning of next week as far as the development of the
upper low and its track, with GFS slower and further south in
positions of low. GFS also has better run-to-run consistency
bringing the next surface front into the forecast area early next
week.

Will continue chance of showers/thunderstorms, With likely chances
across northern portions of forecast area on Thursday and Friday
with the proximity of the surface front. The surface
front/boundary will help focus convective development through the
weekend with the second front moving through the forecast area
next week. Models are in good agreement showing increased moisture
across the area, and expect increased clouds as well as scattered
showers and thunderstorms to keep afternoon high temperatures
just below normal with overnight lows near normal through the
period.

Atwell

&&

.AVIATION...
18Z Update...

VFR conditions are expected to predominate across the forecast area
through most of this forecast period. Local MVFR or lower
visibilities will develop between 06Z and 14Z, however I do not
anticipate any significant impacts at the TAF sites at this time.
Isolated to scattered convection is expected, generally between 18Z
and and 06Z this afternoon/evening. Scattered convection is expected
to develop again Wednesday afternoon with greater coverage across
northern portions of the area. Winds will be light and somewhat
variable in direction, generally 6kt or less, but will favor
southwest through northwest.

//ATL Confidence...18Z Update...

Medium confidence on TSRA coverage/timing this afternoon/evening.
High confidence all other elements

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  91  73  90 /  30  40  30  50
Atlanta         76  90  73  89 /  30  50  40  50
Blairsville     67  84  67  82 /  20  60  50  60
Cartersville    74  90  72  88 /  20  50  50  60
Columbus        75  93  73  93 /  40  30  30  40
Gainesville     73  90  72  88 /  30  50  50  50
Macon           74  92  73  91 /  40  40  30  40
Rome            73  90  72  88 /  20  60  50  60
Peachtree City  74  91  72  90 /  30  40  30  50
Vidalia         73  93  75  93 /  30  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford...
Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock...
Houston...Jasper...Jefferson...Johnson...Jones...Laurens...
Macon...Marion...Monroe...Montgomery...Muscogee...Peach...
Pulaski...Putnam...Schley...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Twiggs...
Upson...Warren...Washington...Webster...Wheeler...Wilcox...
Wilkes...Wilkinson.

&&

SHORT TERM...20
LONG TERM....26
AVIATION...20
Hazardous weather outlook, Aug 7, 2:56 PM EDT, 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
256 PM EDT Tue Aug 7 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
256 PM EDT Tue Aug 7 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A heat advisory is in effect until 7 PM this evening with heat
index values ranging from 102 to 107 degrees mainly in middle
Georgia, generally south of a line from Columbus to Forsyth to
Washington.

Scattered showers and thunderstorms are expected to continue
through this evening. Any thunderstorms that develop could become
strong to severe with gusty winds, frequent lightning, large hail
and heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered showers and thunderstorms are expected each day, with
increasing chances Thursday through Sunday. Widespread severe
weather is not anticipated, however, some storms could produce
strong winds, frequent lightning and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 7, 2:30 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
230 PM EDT TUE AUG 7 2018

GAZ080-091>093-071915-
Macon GA-Schley GA-Taylor GA-Marion GA-
230 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MACON...SCHLEY...
SOUTHWESTERN TAYLOR AND NORTHEASTERN MARION COUNTIES UNTIL 315 PM
EDT...

At 230 PM EDT...a strong thunderstorm was over Rupert, or 11 miles
south of Butler...moving south at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Butler, Ellaville, Ideal, Putnam, Murrays Crossroads, Tazewell,
Doyle, Fountainville, Rupert, Charing, Walls Crossing and Mauk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3224 8447 3256 8449 3258 8413 3224 8413
TIME...MOT...LOC 1830Z 354DEG 9KT 3241 8431

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 7, 2:35 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
235 PM EDT TUE AUG 7 2018

GAZ048-049-057>059-071900-
Butts GA-Morgan GA-Jasper GA-Newton GA-Henry GA-
235 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHWESTERN MORGAN...
NORTHERN JASPER...NEWTON AND SOUTHEASTERN HENRY COUNTIES UNTIL 300 PM
EDT...

At 235 PM EDT...a line of strong thunderstorms was along a line
extending from near Newborn to near Blacksville...and moving east at
5 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
McDonough, Covington, Jackson, Madison, Locust Grove, Porterdale,
Rutledge, Newborn, Mansfield, Jenkinsburg, Shady Dale, Stewart,
Blacksville, Ola, Turtle Cove, Worthville, Eudora, North Alcovy,
Fincherville and Godfrey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3343 8353 3339 8354 3323 8407 3328 8410
      3329 8409 3330 8411 3346 8421 3363 8370
      3360 8368 3365 8364 3368 8354 3347 8333
TIME...MOT...LOC 1835Z 289DEG 6KT 3357 8367 3341 8411

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 7, 2:39 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
239 PM EDT TUE AUG 7 2018

GAZ078-079-089>091-071930-
Chattahoochee GA-Harris GA-Marion GA-Talbot GA-Muscogee GA-
239 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTAHOOCHEE...
SOUTHEASTERN HARRIS...NORTHWESTERN MARION...SOUTHWESTERN TALBOT AND
NORTHEASTERN MUSCOGEE COUNTIES UNTIL 330 PM EDT...

At 239 PM EDT...a strong thunderstorm was over Baughville, or 9 miles
west of Talbotton...moving south at 10 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Talbotton, Waverly Hall, Geneva, Upatoi, Ellerslie, Box Springs,
Midland, Marion Estates, Juniper, Baughville and Olive Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3273 8481 3273 8456 3249 8453 3248 8483
TIME...MOT...LOC 1839Z 354DEG 9KT 3267 8470

HAIL...0.25IN
WIND...50MPH
Special weather statement, Aug 7, 2:49 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
249 PM EDT TUE AUG 7 2018

GAZ081-071915-
Crawford GA-
249 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD COUNTY UNTIL 315 PM
EDT...

At 249 PM EDT...a strong thunderstorm was over Roberta...moving south
at 10 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Roberta, Knoxville, Lee Pope, Sandy Point, Horns and Nakomis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3255 8402 3256 8405 3257 8405 3258 8407
      3263 8407 3263 8406 3264 8408 3269 8411
      3268 8412 3269 8412 3277 8411 3278 8390
      3263 8385 3258 8393 3255 8395 3256 8396
      3253 8400
TIME...MOT...LOC 1849Z 354DEG 9KT 3271 8400

HAIL...0.25IN
WIND...50MPH
Special weather statement, Aug 7, 2:56 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
256 PM EDT TUE AUG 7 2018

GAZ084-071930-
Wilkinson GA-
256 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON COUNTY UNTIL
330 PM EDT...

At 255 PM EDT...a strong thunderstorm was over Ivey, or 8 miles
northwest of Irwinton...moving southeast at 5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Irwinton, Gordon, Ivey, McIntyre and Toomsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3270 8324 3289 8339 3294 8334 3295 8329
      3294 8328 3296 8326 3298 8321 3297 8318
      3298 8317 3299 8318 3293 8306 3291 8305
      3288 8305 3288 8304
TIME...MOT...LOC 1855Z 313DEG 6KT 3291 8327

WIND...40MPH
Special weather statement, Aug 7, 3:02 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
302 PM EDT TUE AUG 7 2018

GAZ048-049-059-060-071930-
Morgan GA-Putnam GA-Jasper GA-Newton GA-
302 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN...NORTHWESTERN
PUTNAM...NORTHEASTERN JASPER AND SOUTHEASTERN NEWTON COUNTIES UNTIL
330 PM EDT...

At 301 PM EDT...a strong thunderstorm was near Godfrey, or 8 miles
southwest of Madison...moving southeast at 20 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Madison, Rutledge, Newborn, Mansfield, Shady Dale, Central Georgia
Experiment Stn, Farrar, Godfrey and Calvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3330 8358 3347 8382 3361 8370 3360 8368
      3366 8363 3350 8334
TIME...MOT...LOC 1901Z 305DEG 22KT 3349 8356

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 11:57 PM EDTSpecial Weather StatementFFCWashington33 min
Aug 7, 3:32 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more15 hr
Aug 7, 6:42 AM EDTSpecial Weather StatementFFCPulaski33 min
Aug 7, 7:11 AM EDTSpecial Weather StatementFFCCrisp34 min
Aug 7, 7:46 AM EDTSpecial Weather StatementFFCCrisp29 min
Aug 7, 12:20 PM EDTSpecial Weather StatementFFCDeKalb25 min
Aug 7, 12:43 PM EDTSpecial Weather StatementFFCHeard32 min
Aug 7, 1:15 PM EDTSpecial Weather StatementFFCHenry, Rockdale30 min
Aug 7, 1:34 PM EDTSpecial Weather StatementFFCTaylor26 min
Aug 7, 1:38 PM EDTSpecial Weather StatementFFCJones37 min
Aug 7, 1:47 PM EDTSpecial Weather StatementFFCHenry, Newton43 min
Aug 7, 1:51 PM EDTSevere Thunderstorm WarningFFCTaylor39 min
Aug 7, 2:20 PM EDTSpecial Weather StatementFFCJones40 min
Aug 7, 2:27 PM EDTSevere Thunderstorm WarningFFCWalton33 min
Aug 7, 2:30 PM EDTSpecial Weather StatementFFCSchley, Taylor45 min
Aug 7, 2:35 PM EDTSpecial Weather StatementFFCButts, Henry, Morgan, Newton25 min
Aug 7, 2:39 PM EDTSpecial Weather StatementFFCTalbot51 min
Aug 7, 2:47 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Spalding28 min
Aug 7, 2:49 PM EDTSpecial Weather StatementFFCCrawford26 min
Aug 7, 2:56 PM EDTSpecial Weather StatementFFCWilkinson34 min
Aug 7, 3:07 PM EDTSevere Thunderstorm WarningFFCTalbot23 min
Aug 7, 3:10 PM EDTSpecial Weather StatementFFCMacon50 min
Aug 7, 3:20 PM EDTSpecial Weather StatementFFCLamar, Spalding25 min
Aug 7, 3:28 PM EDTSpecial Weather StatementFFCTroup47 min
Aug 7, 3:31 PM EDTSpecial Weather StatementFFCTalbot44 min
Aug 7, 3:35 PM EDTSpecial Weather StatementFFCGreene25 min
Aug 7, 3:42 PM EDTSpecial Weather StatementFFCJones33 min
Aug 7, 3:52 PM EDTSpecial Weather StatementFFCHouston23 min
Aug 7, 3:53 PM EDTSpecial Weather StatementFFCPike37 min
Aug 7, 3:54 PM EDTSpecial Weather StatementFFCHancock, Putnam36 min
Aug 7, 4:03 PM EDTSpecial Weather StatementFFCLamar, Monroe, Pike, Upson27 min
Aug 7, 4:12 PM EDTSpecial Weather StatementFFCHouston33 min
Aug 7, 4:15 PM EDTSpecial Weather StatementFFCTwiggs30 min
Aug 7, 4:17 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Troup28 min
Aug 7, 4:21 PM EDTSpecial Weather StatementFFCJones24 min
Aug 7, 4:34 PM EDTSpecial Weather StatementFFCLamar, Monroe, Pike26 min
Aug 7, 4:38 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Warren37 min
Aug 7, 4:40 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs35 min
Aug 7, 4:50 PM EDTSpecial Weather StatementFFCMeriwether, Pike25 min
Aug 7, 4:53 PM EDTSpecial Weather StatementFFCBleckley37 min
Aug 7, 5:05 PM EDTSpecial Weather StatementFFCDeKalb, Fulton25 min
Aug 7, 5:10 PM EDTSpecial Weather StatementFFCFayette, Spalding35 min
Aug 7, 5:15 PM EDTSpecial Weather StatementFFCWilkinson30 min
Aug 7, 5:28 PM EDTSpecial Weather StatementFFCLaurens32 min
Aug 7, 5:34 PM EDTSpecial Weather StatementFFCDouglas, Fulton26 min
Aug 7, 5:51 PM EDTSpecial Weather StatementFFCWilcox24 min
Aug 7, 5:54 PM EDTSpecial Weather StatementFFCLaurens36 min
Aug 7, 6:02 PM EDTSpecial Weather StatementFFCCobb, Fulton28 min
Aug 7, 6:19 PM EDTSpecial Weather StatementFFCWilcox41 min
Aug 7, 6:26 PM EDTSpecial Weather StatementFFCDodge49 min
Aug 7, 6:27 PM EDTSpecial Weather StatementFFCTreutlen48 min
Aug 7, 6:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Aug 7, 6:58 PM EDTSpecial Weather StatementFFCWhite32 min
Aug 7, 7:03 PM EDTSpecial Weather StatementFFCWilcox27 min
Aug 7, 7:16 PM EDTSpecial Weather StatementFFCEmanuel29 min

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.